# SDR 0401909953

- Difficulty date: September 22, 2004
- Submitted: October 19, 2004
- Operation: Air carrier
- Aircraft: N918RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47158
- Aircraft time: 97,971 hours, 80,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK,  FOUND CRACKS IN VERTICAL STIFFENERS AT BS 756 L28R, L28L AND ABOVE L26L.  REPAIRED PER EA 99-200337.
